# SDR SWIA200616482

- Difficulty date: March 26, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 23,615 hours, 34,115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXIT ROW SIGN IN OVERHEAD BIN INOP.  REPAIRED WIRE  W220-1052-22W IAW WM 33-50-00.  OPERATIONAL CHECK GOOD.
